References for Dmitrii Matveevich Sintsov

Version for printing

Books:

  1. I A Naumov, Dmitrii Matveevich Sintsov (his life and scientific and pedagogical work) (Kharkov University Press, 1955).

Articles:

  1. Ja P Blank, D M Sintsov (1867-1946), in Ja P Blank, D Z Gordevskii, A S Leibin and M A Nikolaenko (eds.), D M Sintsov, Papers on nonholonomic geometry (Kiev, 1972), 4-8.
  2. Dmitrii Syntsov, Encyclopedia of Ukraine (Toronto-Buffalo-London, 1993).
  3. D Gronau, A remark on Sincov's functional equation, Notices of the South African Mathematical Society 31 (1) (2000), 1-8.
  4. List of the scientific works of D M Sintsov, in Ja P Blank, D Z Gordevskii, A S Leibin and M A Nikolaenko (eds.), D M Sintsov, Papers on nonholonomic geometry (Kiev, 1972), 286-293.
  5. I A Naumov, Dmitrii Matveevich Sintsov on the 100th anniversary of his birth (Ukrainian), Ukrainskii Matematicheskii Zhurnal 20 (2) (1968), 232-237.
  6. I A Naumov, Dmitrii Matveevich Sintsov on the 100th anniversary of his birth, Ukrainian Mathematical Journal 20 (2) (1968), 208-212.
  7. I V Ostrovskii, Kharkov Mathematical Society, European Mathematical Society Newsletter 34 (December, 1999), 26-27.

JOC/EFR April 2009

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Sintsov.html